# SDR SWAA2024062897263

- Difficulty date: June 1, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 940-950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L/H I/B CREASEBEAM UPPER SURFACE HAS CORROSION STA 940-950 LBL 54-56 WL 208. MRKD<[01] REMOVED CORROSION AND WAS FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1. REMOVED A-ANGLE PER SRM 51-40-02.;[02] ALL WORK AND PART REPLACEMENT WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00TPQGP;[03] ADDING MORE PRECISE LOCATION DETAILS TO 2.: ALL WORK AND PART REPLACEMENT WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00TPQGP. PART LOCATED FROM BS887 +10 TO 1006 +10;[04] VERIFIED PRECISE LOCATION DETAILS TO 2.: ALL WORK AND PART REPLACEMENT WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00TPQGP. PART LOCATED FROM BS887 +10 TO 1006 +10
